# SDR CALA2025072206841

- Difficulty date: July 21, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 125,664 hours, 19,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT SWITCH ASSEMBLY LOOSE. ADJUSTED EMERGENCY LIGHT SWITCH ASSEMBLE REF AMM TASK 33-51-08-004-002;ASSY SECURE.
